# SDR UALA2013010700097

- Difficulty date: January 6, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 42,500 hours, 16,692 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED.  DENT FOUND OUT OF LIMITS.   INSTALLED DOUBLER REPAIR PER SRM 53- 11-11 FIG 214. MAJOR REPAIR.
